MathSciNet Relay Station
MathSciNet bibliographic data
MR1066570 57R15 (57S25)
Hirzebruch, F.; Slodowy, P. Elliptic genera, involutions, and homogeneous spin manifolds. Geom. Dedicata 35 (1990), no. 1-3, 309–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement